F -Copartial Morphisms


Bulletin of the Malaysian Mathematical Sciences Society, vol.46, no.1, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s40840-022-01407-9
  • Journal Name: Bulletin of the Malaysian Mathematical Sciences Society
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Keywords: Copartial morphism, Finitely copartial morphism, Exact category
  • Hacettepe University Affiliated: Yes


© 2022, The Author(s), under exclusive licence to Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia.In this paper, first we give the definition of F-copartial morphisms with an additive exact substructure F of an exact structure E in an additive category A. Then, we study many properties of F-copartial morphisms. Moreover, we define F-copartial morphisms with a pure-exact structure F and with a finite pure-exact structure F in the category of modules over a ring and call them copartial morphisms and finitely copartial morphisms, respectively. We also investigate the relations between them and give the new characterizations of finitely (singly) pure-projective modules, flat modules and finitely (singly) projective modules with copartial morphisms and finitely copartial morphisms. Finally, we define μ-partial morphisms for a defining matrix μ and give a new characterization of semi-compact modules with μ-partial morphisms.